It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Statins and fatigue
Mar 29, 2010
I have been on simvastatin 40mg per day for around a year now. My total cholesterol levels have dropped from 8.2 to 4.6, which I am pretty pleased with. However, I suffer dreadfully from fatigue and lack of energy, which is more or less permanent at the moment, and not related to how much sleep I get. I have thought about various causes, and tried various things, none of which have worked.

I have had a number of complicating factors, most of which are now under control, but the fatigue gets no better. Looking back over the last year, I am fairly certain the fatigue started shortly after I began statin therapy. I cannot help but wonder whether the two are connected, and have now read quite a bit on the net which links the two. Unfortunately, what I have read seems to suggest this is a problem with all statins, and not just simvastatin. The obvious thing to do would be to cut out the statins for a while and see if it makes a difference, but I do not think that stopping statins altogether is an option for me.

I think my real question is whether there would be a period over which it would be safe to stop taking simvastatin, that would be long enough to see if the fatigue resolves?





All times are GMT -7. The time now is 10:01 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!